# SDR REXA2021041300202

- Difficulty date: March 29, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 15,297 hours, 10,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 333-349 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21R CORRODED FROM FS 333-349.  REPAIRED AREA IAW EA CRJ 953-11336.
